# SDR DALA2023051203787

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 25,059 hours, 9,704 cycles
- System (JASC): 2330 · Entertainment System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2760010) ELECTRICAL SMELL IN CABIN. REPLACING ZONE TERMINATOR DUE TO NOTED HOT AND PRECAUTIONARY. RR ZONE TERMINATOR IAW B737 AMM 23-32.
